# SDR ASAA2019052829509

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,294 hours, 12,629 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON 5+ HOUR FLIGHT NEVER ABLE TO COOL OFF THE FLT DECK. CONT CABIN SUPPLY DUCT TEMP NEVER GOT BELOW 40 C. FOLLOWED MEL OPERATIONS PROCEDURES STEP #2 WITH NO HELP OR RELIEF FROM HEAT. GROUNDED - YES. FOUND LH PACK TRIM AIR VALVE TO BE IN THE OPEN POSITION WITH SWITCH IN OFF POSITION. VERIFIED TEMP CONT OPERATED NORMALLY.
